Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had intercourse after taking first patch. Have ovaries discomfort. What can be done?

hi I started the patch for the first first patch day was 5 days after my period started. I had intercourse on my second and third patch. I m currently on my is onlast day on my third patch, I feel bit of ovaries discomfort as if my period is on it s way. but I m not sure, could I be pregnant? Or is it my body getting ready for it s next cycle?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
As no contraceptive is 100% safe, it is always a good idea when in doubt to have a pregnancy test done. I suggest you have a check-up with your Gynecologist to establish the reason for your discomfort , and to confirm that your body is reacting well to the patch . It is "good practice" to follow-up after three months after the start of any contraceptive treatment .
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor